# SDR 2013FA0000486

- Difficulty date: August 8, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N4401F
- Make and model: Piper PA-28-181
- Aircraft serial: 2843715
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2110 · Cabin Compressor System
- Part: Clutch
- Part number: 687703
- Condition: Defective
- Location: A/C Compressor
- Part time: 45 hours
- Component: Compressor
- Component part number: 101173007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A/C COMPRESSOR CLUTCH FAILS AND THEN LOCKS UP CAUSING A DESTROYED DRIVE BELT AND A/C SYS FAILURE.  THESE SYS AR ON BRAND NEW ACFT.  THESE A/C SYS HAVE BEEN PROBLEMATIC FOR MANY YEARS AND A REASON AS TO WHY WE HAVE THESE FAILURES MUST BE INVESTIGATED.
